# SDR HNAA2024051600400

- Difficulty date: April 13, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,230 hours, 41,592 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E032495 FR 20 CROSSBEAM CORRODED AT RH SIDE.  : REMOVED AND REPLACED FR 20 CENTER AISLE CROSSBEAM IAW EMB 145 SRM 51-40-02.
